sargeant1380 replied to sargeant1380's topic in MAIN AND GENERAL FORUMThank you MadDoc for your response, I appreciate you taking the time to answer my question it was helpful.
sargeant1380 posted a topic in MAIN AND GENERAL FORUMHi guys, I’m a first timer here and I really need some help with this. I did shrooms 3 times over a 3-4 week span, I dont remember the exact time period (this was a little over a month ago like in april). Im prescribed vyvanse which I take daily and the only other things ive done are drink and smoke weed. Anyways, after my last shroom trip everything was fine and i haven’t done it since but i do drink all the time. about two days ago i smoked weed for the first time in two months and i saw the letters on my phones keyboard dramatically wiggling and getting bigger and smaller while i was high. This has never happened to me before when i have smoked, I have only ever seen this when im on shrooms so this freaked me out because of what ive read on hppd. The next day I was watching tv and noticed that words on the screen were wiggling a little bit. Ever since then, every time I focus on a words or letters for too long, I see them subtly wiggling, it comes and goes and it has been improving over the past few days and its pretty much gone now. its nothing too bad and I wouldn’t notice it unless i really stare at them but im afraid it might get worse over time and I’m starting med school in two months. what makes this weird is that Ive read of hppd happening and then getting better shortly after a trip but my thing started a month after. The good thing is that I dont see static, visual snow, or any of that other stuff, just a subtle letter wiggling. I was thinking that i had it the whole time but i didnt notice until i smoked but what is weird is that i drink all the time and it never made it worse or even apparent at all to the point that i didnt notice I even had anything but weed did. Is it possible that weed may have triggered a mild form of hppd from previous shroom use? Also im prescribed vyvanse which i take every day and i have noticed that i dont see things wiggle when im on it, which is weird becuase Ive read everywhere that stimulants make it worse. What worries me is that I need Vyvanse for school and cant stop taking it and according to what I have read amphetamines worsen HPPD. Im not sure if I have it or not and since hppd is not very well understood im not sure whats going on. At such a critical point in my life this is kind of freaking me out so I would appreciate if those who may have experience with this kind of stuff would help shed some light on what is going on. I apologize if I sound dumb and don’t mean to disrespect those who truly have it but this is making me really nervouse and don’t know who else to ask. As far as when I smoked weed that time it was different than other times and I didn’t like that the letters kept getting bigger and smaller because weed doesn’t do that. Thank you for your help guys.